# SDR 05FDEA00131

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 45,337 hours, 7,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LT AFT FUSELAGE UPPER MAIN FRAME AT STA 1661 FOUND WITH DENT. MAIN FRAME AT STA 1661 BETWEEN LONGERON 11L TO 13L REPAIRED AS PER SRM 53-30-00 FIG1 VOL1. REFER TRACKING EA 1-5310-81679.
